Moduli fuchsiani
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 19 (1965) no. 1, p. 113-126
@article{ASNSP_1965_3_19_1_113_0,
     author = {Manin, Juri I.},
     title = {Moduli fuchsiani},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {1},
     year = {1965},
     pages = {113-126},
     zbl = {0166.04301},
     mrnumber = {180581},
     language = {it},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_1_113_0}
}
Manin, Juri I. Moduli fuchsiani. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 19 (1965) no. 1, pp. 113-126. http://www.numdam.org/item/ASNSP_1965_3_19_1_113_0/

[1] Ince E.L., Ordinary differential equations, Longmans 1927. | JFM 53.0399.07

[2] Poole E.G.C. Introduction to the theory of linear differential equations, New York, 1960. | MR 111886 | Zbl 0090.30202

[3] Manin Ju. I. Rational points of algebraic curves over functional fields, Izvestiya AN SSSR, ser. mat, 27 (1963), pp. 1397-1442 (in russo). | MR 157971 | Zbl 0178.55102

[4] Jacobson N. The theory of rings, New York, 1943. | MR 8601 | Zbl 0060.07302